MathSciNet Relay Station
MathSciNet bibliographic data
MR2029009 (2004j:92050) 92D15
Cressman, Ross; Garay, József; Varga, Zoltán Evolutionarily stable sets in the single-locus frequency-dependent model of natural selection. J. Math. Biol. 47 (2003), no. 5, 465–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement